TribuSs has has made me to hav cramps on my both legs is there anything that can help me pls help me gud ppl
at ang mga amo mong si abigail at nancy, di na kailangan ng sobrang kembot kasi wala silang karapatan. ang papangit nila. ikaw ang dakilang tagapunas ng pwet ng mga binay. pwehhh.
Please order the comments in this page in decrescent time (with the newest on top)!
I am sorry but we are based in the UK and I don!￣t have knowledge of individual doctors in India.
hi ¨C I am sorry but I don!￣t understand your comment. Please could you look at it again or try to explain in different words.
Brad, don!￣t let this get you down. They give you flak because you!￣re honest and you tell it like it is. Everyone who ever does gets crap. Howard Stern and The Ramones, for examples, went through all kinds of mudslinging and hate campaigns against them because they dared to challenge bull$#!. You!￣ve helped me immensely and you!￣ll always have my support.
What!￣s up Dear, are you truly visiting this site regularly, if so after that you will without doubt get good know-how.
I was diagnosed HIV+ 2012 October and then my CD4 was 285 my doctor decided that i should be on treatment, but i was reluctant. In December 2013 i got sick with shingles. This year i decided to start treatment . I!￣ve started Tribuss. What are the side effects?
Hi dr, please help as me and my fiance are planning to have a child but the problem my fiance is positive and I am negative. He is taking his ARVs and his CD4 count is increasing. He said he spoke to one of the nurses in clinic and he was told that he can do unprocteted sex as he is CD4 count is increasing. I am really scared. What if me and the child that we planning gets an infection. Pls help as we really desparate for a child.
Yes it does mean something, Anonymous.